This is my first post. I actually wanted to sign up months ago, but it seems the forum doesn´t accept hotmail-addresses, so I had to create a gmail-account.
I visit the forum on a weekly basis in order to see if some other members are experiencing the symptoms I am.
I took Finasteride for nine years and have been off this drug since early February 2018.
Beside the focus and short-memory deficiencies I am going through, what really
makes my life limited is the hearing impairment that I started experiencing while on
the drug, which persists to date.
I’ve had different kinds of hearing tests done and my ears’ inner and outer hair-cell activity have also been tested.
All the results have been normal, which leads the doctors to think it´s a cognitive issue. There is something my brain can’t interpret and process in a natural way.
My question is, are there members here that are/were experiencing some kind of
hearing impairment while on Finasteride and after you stopped taking the drug?
I do not suffer from tinnitus, but rather - it seems - a neurological auditory processing disorder based in the brain.
Thank you so much for taking time reading this post, and I look forward to reading
your responses that can shed some light on whether or not my hearing issues could
be related to long-term Finasteride use.